# SDR DALA2019012500517

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,202 hours, 53,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FWD DOOR JAMB CHANNEL ( OUTBD END) AT RT MLG W/W. FWD DOOR JAMB CHANNEL ( OUTBD END) AT RT MLG WAS REPAIRED PER ER/A 574760-14 REV.ORIGINAL SECTION 1 TIME LIMITED REPAIR AND ETI 88-19-005 REV.3. (LP0916792)
